# SDR MWEA99674

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN LOWER FORWARD CORNER OF RIGHT AFT OVERWING EMERGENCY EXIT DOOR.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
